Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

josie8888

Member
  • Total Reviews

    0
  • Content Count

    26
  • Joined

  • Last visited

Community Reputation

2 Neutral

1 Follower

About josie8888

  • Rank
    Junior Member

Recent Profile Visitors

1,638 profile views
  1. really that sounds interesting.. what is it tablets that you take..i will have to look into it, as i do worry what acutane does to your insides..x
  2. hey i had the same skin .. i had average/bad acnee and the thing that bothered me most is the oil as it melts your make up!! ive been on a higher course or 40mg a day ( that worked like a mirical but caused hair loss ) a year later my oil came back with then caused the redness to skin... (which i hate!!!!!!!!!!! ) and ive been on the low dosage 20mg a week .. the 1st week i took 20mg in morning and 20mg at night to really kick start it... i would advise you to take it higher dose untill the
  3. im now on the lower dose some hair has grown back ... i take 1 20mg tablet every week as im 2 scared to go higher... and i find that is still very drying to skin and lips... that proves how strong acutane really is... and i moisterise my scalp with simple moisterizer and only shampoo once a week .. as it is dry anyway ..i think that is what causes the hair loss personally!!
  4. if u are on the low dose .. (ive been on 2 3 corses now 1 was high dosage and the 2 low dosages ) i find if you take double your dosage in the 1st week or 2.. its really kick starts it off.. so you dont get the break out... and now i only take 1 or 2 tablets a week which maintains the dryness and very clear complexion... side effects.... clicking joints (like theyve dried out) but no pain!! this is probaly through the 1st higher dose of 40mg every day for 3 months tho... dry skin and very dry
  5. the hairloss doesnt come untill the 3rd month me and my bro both lost lots so be warned lol..x
  6. hey i know how anoying it is to have the red skin.. and oil ... i now take 1 20g tablet a week.. or every other week...and it works fine ... just wondering if u suffered any hair loss on the low dose??? x
  7. WHY U POST IN ALL CAPS TO EMPHASIZE A PROBABLE ONE-TIME EXPERIENCE IN A THREAD CREATED 6 YEARS AGO why does it matter if i type in caps???
  8. I ALSO LOST 1 1/2 STONE ... EVEN MY NOSE TOTALLY CHANGED SHAPE LOL... MY LITTLE BROTHERS DID ASWELL.... ITS COZ FOR SOME REASON IT EFFECTS THE BODYS WATER HOLDING MOLECULES... AND MOST OF YOUR BODY EVEN MUSCLES IS MADE OUT OF WATER!! IT ALSO CLEARED MY SINUSES... I LOVE THEM SIDE EFFECTS THO LOL........X
  9. EXERCISE MAKES ME FACE RETAIN WATER... MY FACE ACTUALLY DOUBLED IN SIZE AND ROUNDNESS COZ OF THE MUSCLE I THROUGH EXERCISE!! ACCUTANE IS THE ONLY THING THAT TOTALLY SLIMMED MY FACE DOWN EVEN MY NOSE HALFED IN SIZE... 20MG A WEEK 1 PILL :^).. AS MOST OF FACE SWELLING IS ACTUALLY WATER WEIGHT IN TISSUES AND MUSCLES... STARVATION DIETS MAKE U RETAIN WATER ASWELL...
  10. HEY PLEASEEE CAN YOU TELL ME IF YOU LOST YOUR HAIR ON THE LOW DOSE OR THE HIGH DOSE ?? AS I LOST MINE ON 40MG A DAY AND 1 YEAR LATER I WANT TO TRY THE LOW DOSE ?? X
  11. I DID ONE FULL COURSE OF THE 40MG A DAY AND STOPPED IN HALF WAY THROUGH AND MY ACNE NEVER CAME BACK .. ONLY THE OILY SKIN WHICH I HATE AND THE SENSITIVE RED SKIN (WHICH TOTALLY WENT WHEN I WAS ON THE DRUG!!) SO NOW I TAKE 1 20MG A WEEK AND IT REALLY DOES TOTALLY CLEAR YOUR SKIN!! MY LITTLE BROTHER TAKES ONE A MONTH FOR HIS SKIN WHICH DOES THE JOB PERFECTLY,
  12. IVE HAD 2 ROUNDS OR ACTUANE... I WOULD SAY THAT YOU TAKE IT 1 20MG TABLET EVERY DAY UNTIL YOUR SKIN IS BONE DRY.. ( I PERSONALLY TOOK 2 20MG A DAY)IT ONLY TAKES 1 OR 2 WEEKS THEN YOU CAN MAINTAIN THE RESULTS WITH JUST 1 TABLET A WEEK... MY BROTHER SEREOUSLY TAKES 1 OR 2 A MONTHS AND THAT MAINTAINS HIS SKIN PERFECTLY!!!!
  13. Hey this is the best review ive read.. ive been on here for ages trying to see if the ultra low dose causes hair loss in any form what so ever...?? as i lost mine in the higher course and my skin in bad again and im so tempted to go on the low course again but really dont want the hairloss side effect ?? x
  14. hey just wondering if th elow dose caused you hair loss as the higher one deffo does around the 6 week mark!! x??
×